Alert archive / Kansas / Wind Advisories in 2005
Wind Advisory 6, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Nov 27, 2005, 10:27 PM CST for 7 counties in Kansas. It took effect at Nov 28, 2005, 12:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2005, 10:27 PM CST (04:27 UTC)
- In effect from
- Nov 28, 2005, 12:00 AM CST
- Expired
- Nov 28, 2005, 4:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Topeka, KS
Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Marshall County, KS, Ottawa County, KS, Republic County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 103 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -122 m²/s²
- 0-3 km storm-relative helicity
- -116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KTOP 280427 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1027 PM CST SUN NOV 27 2005 .A DEEP SURFACE LOW PRESSURE CENTER OVER EASTERN KANSAS AND ASSOCIATED UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST INTO IOWA BY MONDAY AFTERNOON. A STRONG SURFACE PRESSURE GRADIENT ON THE WEST SIDE OF THE SURFACE LOW WILL CAUSE WINDS AT THE SURFACE TO BECOME NORTHWEST AND INCREASE TO 30 TO 35 MPH LATE TONIGHT AND FRIDAY. KSZ008>010-020-021-034-035-281230- /O.NEW.KTOP.WI.Y.0006.051128T0600Z-051128T2200Z/ REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-OTTAWA-DICKINSON- INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER... ABILENE 1027 PM CST SUN NOV 27 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST MONDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH AFTER MIDNIGHT AND CONTINUE THROUGH THE EARLY AFTERNOON HOURS ON FRIDAY BEFORE DIMINISHING LATE FRIDAY AFTERNOON. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS73 KTOP 280940 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 340 AM CST MON NOV 28 2005 .A DEEP SURFACE LOW PRESSURE CENTER OVER NORTHEAST KANSAS AND ASSOCIATED UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST INTO IOWA BY MID AFTERNOON. A STRONG SURFACE PRESSURE GRADIENT ON THE WEST SIDE OF THE SURFACE LOW WILL CAUSE WINDS AT THE SURFACE TO INCREASE TO 25 TO 35 MPH FROM THE NORTHWEST. KSZ008>010-020-021-034-035-281745- /O.CON.KTOP.WI.Y.0006.000000T0000Z-051128T2200Z/ REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-OTTAWA-DICKINSON- INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER... ABILENE 340 AM CST MON NOV 28 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. NORTHWEST WINDS OF TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TODAY. THE WINDS WILL DECREASE LATER THIS AFTERNOON AS A STRONG LOW PRESSURE SYSTEM MOVES INTO CENTRAL IOWA. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KTOP 281735 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1135 AM CST MON NOV 28 2005 .A STRONG WEATHER SYSTEM WILL CONTINUE TO LIFT NORTHEAST INTO IOWA TODAY. BRISK NORTHWEST WINDS BEHIND THE DEPARTING SYSTEM WILL CONTINUE THROUGH THE AFTERNOON ACROSS NORTH CENTRAL KANSAS. KSZ008>010-020-021-034-035-282200- /O.CON.KTOP.WI.Y.0006.000000T0000Z-051128T2200Z/ REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-OTTAWA-DICKINSON- INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER... ABILENE 1135 AM CST MON NOV 28 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR NORTH CENTRAL KANSAS. NORTHWEST WINDS OF TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TODAY. THE WINDS WILL DECREASE LATER THIS AFTERNOON AS A STRONG LOW PRESSURE SYSTEM MOVES INTO CENTRAL IOWA. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KTOP 282135 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 335 PM CST MON NOV 28 2005 KSZ008>010-020-021-034-035-282245- /O.EXP.KTOP.WI.Y.0006.000000T0000Z-051128T2200Z/ REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-OTTAWA-DICKINSON- INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER... ABILENE 335 PM CST MON NOV 28 2005 ...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON... WINDS ACROSS NORTH CENTRAL KANSAS WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THE EVENING. THEREFORE THE WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Nov 27, 1:50 PM CST, 8 hours 37 minutes earlier.
Area forecast discussion, Nov 27, 1:50 PM CST, 8 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 150 PM CST SUN NOV 27 2005 .DISCUSSION... ...SEVERE WEATHER POSSIBLE THIS SUNDAY AFTERNOON...FOLLOWED BY COLD AND WINDY WINTERY WEATHER OVERNIGHT... INTENSE AREA OF LOW PRESSURE NOW CENTERED IN CENTRAL KANSAS. WIDESPREAD CONVECTION HAS INITIATED OUR AHEAD OF THE LOW ACROSS MUCH OF THE CWA. TORNADO WATCH COVERS MUCH OF EASTERN KANSAS AS SHEAR PROFILES ARE VERY IMPRESSIVE. LOW CLOUDS HANGING AROUND HAVE INHIBITED DEVELOPMENT SOMEWHAT...BUT THIS SHOULD BE OVERCOME BY THE SHEAR DYNAMICS OF THE SYSTEM. TONIGHT AND MONDAY...LOOK FOR THE LOW TO CONTINUE NORTHEAST INTO IOWA ON MONDAY. LIQUID PRECIPITATION WILL QUICKLY BECOME FROZEN ACROSS NORTHCENTRAL KANSAS LATE TONIGHT...AND ACROSS THE REMAINDER OF THE CWA ON MONDAY. IT LOOKS LIKE ACCUMULATIONS WILL BE FAIR LIGHT FROM AND INCH OR SO NORTHCENTRAL...TO A TRACE ACROSS THE REST OF THE CWA. WINTER WEATHER ADVISORY HAS BEEN POSTED FOR THE NORTHWEST CWA WITH THE STRONG NORTHWEST WINDS COMBINED WITH THE SNOW WILL CREATE SOME TRAVEL PROBLEMS. COLDER AIR WILL BE USHERED IN ON THE BACKSIDE OF THE LOW OVERNIGHT. EXPECT LITTLE CHANGE IN TEMPERATURES FROM MORNING LOWS TO MONDAY AFTERNOON HIGHS. IN THE EXTENDED...DID NOT MAKE MANY CHANGES WITH MOST CONCERNS IN THE SHORT TERM. DID KEEP SLT CHANCE SNOW FOR EVENING HOURS MONDAY...THEN STORM LIFTS QUICKLY NORTH AND LEAVES DRIER AIR BEHIND. IF WE GET SOME SNOW COVER OVER THE NORTHERN COUNTIES THEN TEMPS MAY NEED TO BE MODERATED THESE AREAS. WAS NOT CONFIDENT ENOUGH WITH WEAKNESS IN WEDNESDAY SYSTEM TO PULL POPS ENTIRELY...BUT DID DELAY TO AFTERNOON HOURS. SLIGHT CHANCES COUNTINUE THROUGH THURSDAY. TEMPERATURES SLIGHTLY BELOW CLIMO FOR THE REST OF THE WEEK AND WEEKEND AS SERIES OF COLDER AIR MASSES SLIDE INTO OR JUST EAST OF THE STATE. && .TOP WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM MIDNIGHT MONDAY TO 6 PM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ020-KSZ021- KSZ034. &&
Hazardous weather outlook, Nov 27, 9:54 AM CST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 954 AM CST SUN NOV 27 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-281600- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 954 AM CST SUN NOV 27 2005 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY FOR MUCH OF NORTH CENTRAL KANSAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY ACROSS MUCH OF THE AREA TODAY AND OVER NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING...ESPECIALLY TO THE EAST OF AN ABILENE...MANHATTAN TO MARYSVILLE LINE. WHILE THE MAIN HAZARD IS LARGE HAIL AND STRONG GUSTY WINDS...AN ISOLATED TORNADO CAN NOT BE RULED OUT. FOR TONIGHT...RAIN IS EXPECTED TO CHANGE TO SNOW AROUND MIDNIGHT OVER NORTH CENTRAL KANSAS. GENERALLY AROUND AN INCH OR SO OF ACCUMULATION IS POSSIBLE GENERALLY NORTH OF A MINNEAPOLIS TO MARYSVILLE LINE...WITH LIGHTER AMOUNTS EXPECTED ELSEWHERE ACROSS NORTH CENTRAL KANSAS. NORTHWEST WINDS OF 25 TO 35 MPH WILL COMBINE WITH THE SNOW TO PRODUCE HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANGEOVER TO SNOW IS THEN EXPECTED TO SPREAD SOUTHEAST ACROSS THE REST OF THE AREA ON MONDAY. ACCUMULATIONS SHOULD BE LESS THAN AN INCH. THE CHANCES FOR LIGHT SNOW WILL END ACROSS THE AREA MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY ACROSS NORTHEAST AND EAST CENTRAL KANSAS.
In the hours before
Local storm report, Nov 27, 4:28 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
428 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 6 NNE HOLTON 39.55N 95.69W
11/27/2005 60 MPH JACKSON KS TRAINED SPOTTER
&&
CAVANAUGHLocal storm report, Nov 27, 4:33 PM CST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
433 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL NORTONVILLE 39.41N 95.33W
11/27/2005 0.75 INCH JEFFERSON KS TRAINED SPOTTER
COVERED GROUND IN PLACES.
&&
STRASSBERGLocal storm report, Nov 27, 4:38 PM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
438 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG OSKALOOSA 39.22N 95.31W
11/27/2005 JEFFERSON KS LAW ENFORCEMENT
TREE DOWN.
&&
STRASSBERGLocal storm report, Nov 27, 4:43 PM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
443 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL HOPE 38.69N 97.08W
11/27/2005 1.00 INCH DICKINSON KS TRAINED SPOTTER
0215 PM TORNADO 5 W WILSEY 38.64N 96.77W
11/27/2005 MORRIS KS TRAINED SPOTTER
TORNADO REPORTED TOUCHING DOWN OR NEAR TOUCH DOWN NEAR
DELAVAN.
0215 PM TORNADO 5 W WILSEY 38.64N 96.77W
11/27/2005 MORRIS KS LAW ENFORCEMENT
FIRE DEPARTMENT SPOTTERS REPORTED A TORNADO ON OR NEAR
THE GROUND 1 MILE EAST OF HERINGTON NEAR HIGHWAY 77 IN
MORRIS COUNTY.
0222 PM TORNADO 5 S LATIMER 38.67N 96.85W
11/27/2005 MORRIS KS TRAINED SPOTTER
SPOTTER REPORTED TORNADO...FOLLOWED TORNADO UNTIL IT
LITED NEAR -U- AVE. STORM HAS BEEN DROPPING SEVERAL
FUNNELS AS REPORTED BY COUNTY SHERIFF.
0232 PM TORNADO 8 S CHAPMAN 38.86N 97.02W
11/27/2005 DICKINSON KS LAW ENFORCEMENT
TORNADO REPORTED 8 MILES SOUTH OF CHAPMAN...NO DAMAGE OR
INJURIES REPORTED AT THIS TIME.
0243 PM TORNADO 4 SSW JUNCTION CITY 38.98N 96.86W
11/27/2005 GEARY KS TRAINED SPOTTER
SEVERAL TORNADOES REPORTED IN SOUTHWESTERN GEARY COUNTY.
SHERIFF DEPUTIES ARE CURRENTLY BLOCKING TRAFFIC NEAR THE
I-70 TO I-77 SOUTH INTERCHANGE...AND A COUPLE OF MILES
SOUTH ALONG I-77. OFFICER IS FOLLOWING TORNADO NEAR THIS
INTERCHANGE. 1 TO 2 OTHER CONFIRMED REPORTS BY SHERIFF
DEPUTIES.
0243 PM TORNADO 2 NNW WILSEY 38.66N 96.69W
11/27/2005 MORRIS KS TRAINED SPOTTER
TORNADO PASSED OVER SPOTTERS HOUSE WITH DEBRIS NEAR
WILSEY.
0243 PM FUNNEL CLOUD 7 S JUNCTION CITY 38.93N 96.83W
11/27/2005 GEARY KS TRAINED SPOTTER
REPORTED 7-8 MILES SOUTH OF I-70 BY RILEY COUNTY
SPOTTERS.
0302 PM HAIL HARTFORD 38.31N 95.96W
11/27/2005 1.00 INCH LYON KS LAW ENFORCEMENT
0302 PM TSTM WND DMG 1 S HARTFORD 38.29N 95.96W
11/27/2005 LYON KS LAW ENFORCEMENT
SEVERAL TREES DOWN JUST SOUTH OF HARTFORD...REPORTS OF
TREES DOWN AND MINOR STRUCTURAL DAMAGE THROUGHOUT REST OF
LYON COUNTY.
0310 PM TSTM WND GST BURLINGAME 38.75N 95.83W
11/27/2005 60 MPH OSAGE KS TRAINED SPOTTER
LARGE TREE LIMBS REPORTED DOWNED BY STRONG THUNDERSTORM
WIND GUSTS.
0310 PM TSTM WND DMG LYNDON 38.61N 95.68W
11/27/2005 OSAGE KS TRAINED SPOTTER
ESTIMATED 60 MPH WINDS. ALSO SMALL HAIL COVERED THE
GROUND.
0318 PM TORNADO KEATS 39.22N 96.71W
11/27/2005 RILEY KS EMERGENCY MNGR
CONFIRMED TORNADO IN KEATS...NO REPORTS YET AS LOCAL LAW
ENFOCEMENT HAS NOT BEEN ABLE TO REACH THE CITY.
0320 PM TSTM WND DMG SCRANTON 38.78N 95.74W
11/27/2005 OSAGE KS TRAINED SPOTTER
BUSINESS SIGN BLOWN OVER ACROSS THE STREET FROM SPOTTERS
HOUSE.
0324 PM TSTM WND GST CARBONDALE 38.82N 95.69W
11/27/2005 60 MPH OSAGE KS TRAINED SPOTTER
0327 PM TORNADO 2 E JUNCTION CITY 39.03N 96.79W
11/27/2005 GEARY KS LAW ENFORCEMENT
CONFIRMED TORNADO...DAMAGE REPORTED WITH A BARN
DESTROYED.
0327 PM TORNADO 4 NE WAKEFIELD 39.25N 96.95W
11/27/2005 CLAY KS EMERGENCY MNGR
OFFICERS REPORT A TORNADO ON THE GROUND ON WELSH ROAD
NEAR THE CLAY AND RILEY COUNTY BORDER...ALSO SEVERAL
REPORTS IN ADJACENT PARTS OF EXTREME WESTERN RILEY
COUNTY.
0330 PM TSTM WND GST TOPEKA 39.05N 95.68W
11/27/2005 70 MPH SHAWNEE KS TRAINED SPOTTER
SOME TREE DAMAGE REPORTED.
0337 PM TSTM WND GST 2 SW TOPEKA 39.03N 95.70W
11/27/2005 60 MPH SHAWNEE KS TRAINED SPOTTER
SOME LARGE TREE LIMBS DOWN...LARGE TREES BENDING WITH THE
WIND.
0350 PM TSTM WND GST LAWRENCE 38.97N 95.24W
11/27/2005 70 MPH DOUGLAS KS TRAINED SPOTTER
ALSO REPORTED QUARTER SIZE HAIL ON WEST SIDE OF LAWRENCE.
0351 PM TSTM WND GST 4 W LAWRENCE 38.97N 95.31W
11/27/2005 70 MPH DOUGLAS KS TRAINED SPOTTER
STRONG WINDS AND HAIL COVERING THE GROUND.
0353 PM TORNADO 5 N RANDOLPH 39.50N 96.76W
11/27/2005 RILEY KS EMERGENCY MNGR
0356 PM HAIL MAYETTA 39.34N 95.72W
11/27/2005 0.88 INCH JACKSON KS LAW ENFORCEMENT
0357 PM TSTM WND GST PERRY 39.08N 95.39W
11/27/2005 70 MPH JEFFERSON KS TRAINED SPOTTER
ALSO REPORTED HALF INCH HAIL COVERING THE GROUND.
0358 PM HAIL 4 E WILLIAMSTOWN 39.06N 95.26W
11/27/2005 1.00 INCH JEFFERSON KS LAW ENFORCEMENT
0400 PM HAIL 3 S OSKALOOSA 39.17N 95.31W
11/27/2005 0.88 INCH JEFFERSON KS TRAINED SPOTTER
0403 PM HAIL PERRY 39.08N 95.39W
11/27/2005 0.88 INCH JEFFERSON KS PUBLIC
0405 PM TSTM WND DMG OSKALOOSA 39.22N 95.31W
11/27/2005 JEFFERSON KS LAW ENFORCEMENT
TREE DOWN.
0409 PM HAIL MCLOUTH 39.20N 95.21W
11/27/2005 1.00 INCH JEFFERSON KS EMERGENCY MNGR
0410 PM TSTM WND GST 6 NNE HOLTON 39.55N 95.69W
11/27/2005 60 MPH JACKSON KS TRAINED SPOTTER
0410 PM HAIL NORTONVILLE 39.41N 95.33W
11/27/2005 0.75 INCH JEFFERSON KS TRAINED SPOTTER
COVERED GROUND IN PLACES.
0412 PM HAIL PERRY 39.08N 95.39W
11/27/2005 1.00 INCH JEFFERSON KS TRAINED SPOTTER
ALSO MEASURED 60 MPH WINDS.
0430 PM TSTM WND DMG 1 S POWHATTAN 39.75N 95.63W
11/27/2005 BROWN KS LAW ENFORCEMENT
POWER LINES DOWNED BY WIND GUST. OTHER POWER LINES
REPORTED DOWNED ACROSS SOUTHERN BROWN COUNTY.
&&
CAVANAUGHLocal storm report, Nov 27, 6:08 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
608 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL LAWRENCE 38.97N 95.24W
11/27/2005 0.75 INCH DOUGLAS KS PUBLIC
&&Local storm report, Nov 27, 6:28 PM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
628 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST EMPORIA 38.40N 96.18W
11/27/2005 70 MPH LYON KS ASOS
&&
CAVANAUGHNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.